# SDR CA040209008

- Difficulty date: February 2, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 6607P953
- Condition: Out Of Tolerance
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  PRESSURE SWITCH HAS A CALIBRATION VARIANCE THAT FALLS OUTSIDE OF THE DRAWING SPECIFICATION. THE ACTUATION OF THE UNIT HAS A TIGHTER TOLERANCE FROM ACTUATION, THAN SPECIFIED. THE SWITCH IS DESIGNED TO DEACTUATE, ON DECREASING PRESSURE, AT A VALUE 150 TO 300 PSI BELOW THE ACTUATION POINT. (DEACTUATION IS LOWER THAN THE 150 PSI BENCH MARK. THIS, IN NO WAY, HAS AFFECTED THE RELIABILITY OF THE UNIT.) THERE IS NO CONCERN OF UNITS FUNCTIONALITY OR QUALITY CHARACTERISTICS. IF THE TIGHTER TOLERANCE IS ACCEPTABLE/PREFERRED, CUSTOMERS MAY CONTINUE TO USE THEM.
